# SDR GLBA20110804F

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 28,816 hours, 30,299 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tank
- Condition: Leaking
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING THE WALK-AROUND THERE WAS A FUEL LEAK ON THE LT ENGINE.  MX CLEANED OUT THE EPA TANK, NO OTHER LEAKS FOUND, IAW EMM 71-70-01, OK FOR SERVICE.
